# SDR MASA2010101801135

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 27,398 hours, 21,743 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM AFT FUSELAGE, APU IS LEAKING FUEL.  LEAK IS FROM FUEL CONTROL UNIT. R & R FCU.
